Methods and Applications of Analysis

Volume 16 (2009)

Number 3

Parabolic and Elliptic Systems with VMO Coefficients

Pages: 365 – 388



Hongjie Dong

Doyoon Kim


We consider second order parabolic and elliptic systems with leading coefficients having the property of vanishing mean oscillation (VMO) in the spatial variables. An $L_q − L_p$ theory is established for systems both in divergence and non-divergence form.


Second order parabolic and elliptic systems, vanishing mean oscillation (VMO) coefficients, $L_q − L_p$ estimates, Sobolev spaces

2010 Mathematics Subject Classification

35D35, 35J47, 35K40, 35R05

Published 1 January 2009